ok so the doctor put me on 100mg kadian tabs, for 5 days, then i go back to tell him how i feel and either raise,lower or level off on the kadian,4 weeks after my surgery i go back to see him to start my suboxone program. what my question is, is the kadian gonna be harder to come off then the norco's, i had a choice between kadian,oxycontin,or methadone, i chose the kadian due to having just got over an oxy addiction and not wanting to take methadone due to what i have read and heard about it. so my question is, is taken 1 kadian a day worse then taking 15-20 norco's a day? or is this a good plan?
I can't tell you whether it is better or worse than the Norco's, but I do know it is strong and addicting (I know someone who takes it daily). Also, 100mg is quite strong. Please be careful. Sorry I couldn't be more help.
hummm, I have herd coming off morphine is harder , I think it depends on the person..I know lots of people that can not stand it..I for one would be one very happy girl ..i love me some morphine...There for i try to stay as far from it as i can..I am sure with all of the surgeries you have had ,you have had morphine ,did you find your self wanting more to get high.Make sure you ask yourself some very hard questions before you take it ,are you trading one problem for another....
I just wrote to you on your other post, regarding insurance coverage. Please go back and read it as it has to do with insurance and if you have checked with your ins to see if the suboxone is covered under your drug formulary, Read your other post it explains other things regarding, I transitioned from oxycontin and norco about 200 mg a day, My PM M.D., was the same doc that had me on all the opiates that had me go on suboxone, I had absolutely no problem during the induction process due to the fact she prescribed 32mg of suboxone, 8mg every 6hrs for pain, You must have a problem with your back am I right? or is it something else, You dont have to share if you dont want to, The Kadian is a time released morphine drug that does not give you the same effects as the oxys or norco. In fact it kind of zaps your energy unlike the others you will have a kind of a lethargic feeling. Your going to have less of a problem with the induction under morphine believe it or not, As long as he starts you out 32mgs, Do 16mg in am and16mg 8hrs later, He may want you to dose 32 all at once but as a suboxone patient for the last 8 months you will want to divide you dose up ask him about it. I am telling you you will benefit more with cravings with divided dose works best, BUT convince him to start you out at 32mgs even if its only for a couple weeks, Good Luck--------------NOAH
no back problems, its my ankle, i have bonespurring,fractures,and no tendons left, lots of hardware and another surgery this month for more hardware. which is why i am on the kadian now and not the sub,he wants to manage my pain and says the sub will not do that for me at this time,so 4-6 weeks after this next surgery(hopfully my last,will be #12) i will start the sub.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.